T Nation

Red Skin on Cycle


#1

I have noticed that some individuals when on AAS, there skin becomes red. Sometimes it is just the face other times it seems like there whole body is a little more red than normal. I was thinking it was an increase in blood pressure or red cell count, but i really have no idea.

What causes this?

Is this common when on gear?

Do certain types of anabolics cause this more than others?


#2

A guy at work gets that EVERY time… and people think he’s sunburned… lol


#3

Blood Pressure.


#4

I had this happen, not after my Test-C injection, but the next day a couple of hours after I took my first capsule of Anastrozole. I felt fine (not hot or anything) and my friend said “How did you get sunburned?” I went and looked in the mirror and my skin was flushed, reddish looking, and so was my chest and back.

I did some quick research on the web and that is a side effect some people get, it is harmless and goes away within hours and your body gets used to it and it does not recur every time you take a dose.

BTW for those of you who do not know, Anastrozole is used in a cycle to keep estrogen low (men naturally have some and it tends to go up when you take testosterone) so you do not develop gynocomastia


#5

[quote]BamaGuy1024 wrote:

BTW for those of you who do not know, Anastrozole is used in a cycle to keep estrogen low (men naturally have some and it tends to go up when you take testosterone) so you do not develop gynocomastia[/quote]

Pray tell…


#6

[quote]BamaGuy1024 wrote:
I did some quick research on the web and that is a side effect some people get, it is harmless and goes away within hours and your body gets used to it and it does not recur every time you take a dose.
[/quote]

I’m sorry?

[quote]
BTW for those of you who do not know, Anastrozole is used in a cycle to keep estrogen low (men naturally have some and it tends to go up when you take testosterone) so you do not develop gynocomastia[/quote]

Thanks for that.

Edit: J-J beat me to it.